Remarque sur le problème des types des surfaces de Riemann.
Publications de l'Institut Mathématique [Elektronische Ressource] (1947)
- Volume: 1, page 97-100
- ISSN: 0350-1302
Access Full Article
topHow to cite
topRadojcic, M.. "Remarque sur le problème des types des surfaces de Riemann.." Publications de l'Institut Mathématique [Elektronische Ressource] 1 (1947): 97-100. <http://eudml.org/doc/257122>.
@article{Radojcic1947,
author = {Radojcic, M.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {Complex functions},
language = {fre},
pages = {97-100},
title = {Remarque sur le problème des types des surfaces de Riemann.},
url = {http://eudml.org/doc/257122},
volume = {1},
year = {1947},
}
TY - JOUR
AU - Radojcic, M.
TI - Remarque sur le problème des types des surfaces de Riemann.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1947
VL - 1
SP - 97
EP - 100
LA - fre
KW - Complex functions
UR - http://eudml.org/doc/257122
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.